The Casas-Alvero Conjecture for Infinitely Many Degrees

Christiaan Van de Woestijne

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)224-230
JournalJournal of algebra
Volume316
Publication statusPublished - 2007

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

The Casas-Alvero Conjecture for Infinitely Many Degrees. / Van de Woestijne, Christiaan.

In: Journal of algebra, Vol. 316, 2007, p. 224-230.

Research output: Contribution to journalArticleResearchpeer-review

Van de Woestijne, C 2007, 'The Casas-Alvero Conjecture for Infinitely Many Degrees' Journal of algebra, vol. 316, pp. 224-230.
Van de Woestijne, Christiaan. / The Casas-Alvero Conjecture for Infinitely Many Degrees. In: Journal of algebra. 2007 ; Vol. 316. pp. 224-230.
@article{06ead32133ea4994b51a8f1aef2ad7a5,
title = "The Casas-Alvero Conjecture for Infinitely Many Degrees",
author = "{Van de Woestijne}, Christiaan",
year = "2007",
language = "English",
volume = "316",
pages = "224--230",
journal = "Journal of algebra",
issn = "0021-8693",
publisher = "Academic Press",

}

TY - JOUR

T1 - The Casas-Alvero Conjecture for Infinitely Many Degrees

AU - Van de Woestijne, Christiaan

PY - 2007

Y1 - 2007

UR - http://www.sciencedirect.com

UR - http://www.arxiv.org/pdf/math.AC/0605090

M3 - Article

VL - 316

SP - 224

EP - 230

JO - Journal of algebra

JF - Journal of algebra

SN - 0021-8693

ER -